# SDR RAIA00801026

- Difficulty date: January 22, 2008
- Submitted: January 28, 2008
- Operation: Air carrier
- Aircraft: N842HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500830
- Aircraft time: 8,766 hours, 8,338 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: B-Nut
- Condition: Loose
- Location: Bleed Air Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT 8003 - IAD - NR 1 BLEED LEAK MESSAGE ON THE EICAS DURING CRUISE.  MAINTENANCE RESECURED A LOOSE B-NUT AT THE NR 1 ENGINE FAN AIR VALVE REFERENCE LINE.  OPS CHECKED GOOD.
